EconPapers    
Economics at your fingertips  
 

Stability of coupled systems

Farid Ammar Khodja, Assia Benabdallah and Djamel Teniou

Abstract and Applied Analysis, 1996, vol. 1, 1-14

Abstract:

The exponential and asymptotic stability are studied for certain coupled systems involving unbounded linear operators and linear infinitesimal semigroup generators. Examples demonstrating the theory are also given from the field of partial differential equations.

Date: 1996
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/1/901468.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/1/901468.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:901468

DOI: 10.1155/S1085337596000176

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:901468